# SDR 2006UALA02254

- Difficulty date: November 22, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 43,064 hours, 5,266 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE. SLIDE REPLACED, A/C RETURNED TO SERVICE. FILL VALVE O-RING LEAKING.   REPLACED FILL VALVE O-RING.
